# SDR FDEA201910102557

- Difficulty date: October 10, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA73413
- Condition: Corroded
- Location: Bs 445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT AT STATION 445,  RBL 95 FOUND CORROSION.  THE FLOOR SUPPORT WAS FOUND EXFOLIATED AND EXCEEDED LIMITS IAW SRM 53-00-00-2R,  FIGURE 206 ALLOWABLE DAMAGE.  A NEW FLOOR SUPPORT WAS FABRICATED IAW DRAWING ABA 7341,  REVISION C . THE FLOOR SUPPORT WAS REMOVED AND RELACED FROM BS 380 TO 459 IAW SRM 51-31-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
